# SDR LYNX00013

- Difficulty date: April 29, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N509LX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4184
- Aircraft time: 594 hours, 456 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Defective
- Location: Cabin
- Part time: 594 hours, 456 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORT - UNABLE TO TURN OFF EMERGENCY LIGHTS.  MAINTENANCE REPLACED EMERGENCY LIGHT SWITCH BEHIND FWD FLIGHT ATTENDANT SEAT.  OPS CHECKED GOOD.
